Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Feeling weak, vomiting. Taken ventolin injection and antibiotics. Getting pimples on skin. Returns after stopping medicine

My Daughter fell ill, vomiting , fever, aches, took to GO, he gave gravol injection to stop vomiting, and antibiotics for 5 days, she recovered, after 3-4 days, was well for a week and then fell ill again vomiting, body aches, fever, weakness,bad cough throat sore, Returned to Different GP, given ventolin and antibiotics again, 3 days ventolin injections for possible bronkitis, better in 5 days all good 5 days vomiting sore throat , aches, bad chills, weakness, returned to GP more antibiotics, antihistemine, now has res little pimples on skin, felt better now recovering my worry is what can it be, i think after the meds are stopped it will retuen can you help?
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hello there,

Your daughter could be suffering from bronchial asthma not just a plain bronchitis, so she would improve after ventolin and of course managed with anti-histamine to counter tha allergic nature of the disease. The fact that it improves with those medications but eventuallycomes back could onlY mean an inadequately managed disease or the triggering factor is in your household or in her bedroom. Triggering factors include extremes of temperature, dust, pets or hyperallergenic food. Any of these can start an asthmatic episode. Identify the cause and get rid of the asthma. If she reacts with pets, or carpet or stuffed toys, then it should be identfied and eliminated.

For further querries pls feel free to ask us, thank you.

Dr. Eric
Answered: Mon, 4 Nov 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor